Ask an expert
Question

26 Jul 2007

Anyone with advice - Pregnyl
Hi Doc

For the past 4 days now I have been experiencing discomfort in my lower abdomen with extreme lower back ache. Is this symtomatic of the pregnyl injection administered on the 14 July 07.

My tummy seemingly appears to be swollen and even if I try to suck it in it's extremely unconfortable. I've also been experiencing a bit of nausea.

Please advise.
Answer 339 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear TTC

The pregnyl would have stimulated ovulation between 36 and 40 hrs after administration. This in turn may have resulted in multiple ovulatory cysts and hence the enlargement of ovaries may be the cause of your discomfort. A sensitive blood pregnancy test should be considered at this stage and in the event of an early pregnancy this test should be positive. A home pregnancy test may not be sensitive enough at this stage.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.